# SDR HEEA955819

- Difficulty date: September 29, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9190Y
- Make and model: Bolkms BO105S
- Aircraft serial: S669
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Clutch
- Part number: 4638202007
- Condition: Locked Up
- Location: Freewheel
- Part time: 1,182 hours
- Component: 4638001001
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLUTCH LOCKED UP AND CAUSED DAMAGE TO PINION AND F/W SHAFT. REPLACED CLUTCH WITH SERVICEABLE CLUTCH.
